Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 19, NWS Austin/San Antonio, TX

May 30, 20254 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 30, 2025, 4:07 AM CDT for 4 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2025, 4:07 AM CDT (09:07 UTC)
Expired
May 30, 2025, 8:00 AM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Kinney County, TX, Maverick County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 13 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 9.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1718 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1600 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

999 
WGUS54 KEWX 300907
FFWEWX
TXC271-323-463-507-301300-
/O.NEW.KEWX.FF.W.0019.250530T0907Z-250530T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
407 AM CDT Fri May 30 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Southeastern Kinney County in south central Texas...
  Northeastern Maverick County in south central Texas...
  Southwestern Uvalde County in south central Texas...
  Northwestern Zavala County in south central Texas...

* Until 800 AM CDT.

* At 407 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Dabney, Anacacho and Blewett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 2928 10037 2924 10012 2923 9999 2903 9999
      2902 10040

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 1:32 AM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 30, 1:32 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
132 AM CDT Fri May 30 2025

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today through Saturday)
Issued at 131 AM CDT Fri May 30 2025

Key Messages:

- A complex of thunderstorms for the overnight into early this morning
  with potential of isolated to scattered severe storms

- Pockets of heavy rainfall could lead to instances of isolated to
  scattered flash flooding

- North-northeasterly flow with slightly cooler, drier air behind the
  storm complex and frontal boundary from Friday night into Saturday

An organized complex of thunderstorms from earlier convection over
West and Central Texas is on its final southeastward approach on
entering our CWA along a frontal boundary. At the time of this
writing, most of the activity has remained below severe limits but
continues to produce moderate to heavy rainfall, gusty winds, and
small hail. Some short term guidance shows the possibility of some
re-intensification of storms overnight across our region, mainly
across our western areas, where the local instability is a tad bit
higher. Isolated to scattered severe storms remain possible as a
result with the threat of damaging winds and large hail. Rainfall
rates of 1 to 2 inches per hour in the storms could also result in
some instances of flash flooding, especially across any locations
that have seen greater rainfall throughout the last few days. The
complex should clear the I-35 corridor by the mid-morning before
weakening and/or clearing the coastal plains through the early
afternoon.

North-northeasterly winds arrive in wake of this storm complex and
the front. This will funnel in some slightly drier and cooler air
across the region. The front is likely to get hung up to the south
across portions of Corpus Christi's CWA and to the west along the
Mexico higher terrain. This is where the highest PWATs will pool
through the remainder of the short term period. Enough moisture is
expected to remain with enough diurnal heating for low to medium
rain/storm chances across our southern and western most areas from
Friday night through Saturday, with the best chances peaking late
Friday night into early Saturday across the Rio Grande Plains.
Elsewhere, conditions look to stay primarily dry and stable.

Behind the complex, expect for high temperatures to only peak into
the low to mid 80s across the northern half of the region during
this afternoon while southern reaches of the region still could
reach up into the 90s. Overnight lows into Saturday morning range
from the mid 60s across the Hill Country to the low to mid 70s
elsewhere. Saturday is expected to feature afternoon highs mainly
in the 80s to near 90 degrees across the region.

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 131 AM CDT Fri May 30 2025

Key Message:

- Low chances for isolated showers and storms into early next week.

The leftover mid-level moisture associated with TS Alvin in the
eastern Pacific is forecast to thin out Saturday night, resulting in
lessening rain chances moving into Sunday in concert with an
approaching upper-level ridge. Southerly return flow is forecast to
develop beneath this ridge, so dew points look to trend upwards
heading into next week. While the ridge should keep most of our
region free of rain Sunday, a late afternoon shortwave diving south
along the ridge's eastern periphery over East Texas could spark some
isolated shower and storm activity mainly over the eastern half of
our CWA Sunday afternoon and evening, with possible contributions to
lift from the onshore flow of Gulf air and divergence ahead of the
trough. Given the broader ridging, coverage should be low, so for
now rain chances of 15 to 20 percent are portrayed mainly for the I-
35 corridor eastward late Sunday.

More of the ridge shifts over our area Monday, which should keep
most of early part of the day quiet. A trough is forecast to impinge
on the ridge's western flanks later in the day, with medium range
guidance indicating a corresponding increase of convective activity
along the dry line over West Texas and atop high terrain over
Mexico. Warm air aloft associated with the ridge will favor more
stable conditions over our area, but a few storms could sustain into
the southern Edwards Plateau and Rio Grande Plains later in the day
into the evening before weakening overnight. With several
disturbances embedded within the broader troughing over the Rockies,
a similar pattern could play out again Tuesday, perhaps shifted
slightly northeast depending on the timing of the individual
disturbances. With the shortwaves ejecting out over the Four Corners
region into the Central Plains, the focus of lift looks to be mainly
north of our area, so rain chances both days currently reach 25
percent at most. Upper-level ridging strengthens midweek, causing
the subtropical jet the bow outwards north of our area. This will
tend to put storm tracks mainly north of our area, but not much
would need to change for rain chances to continue mainly for the
northern half of the CWA.

Southerly flow under ridging aloft means temperatures will be on the
upswing heading into next week. Sunday afternoon marks a return to
the 90s for South Central Texas, and continued southerly flow should
get most locations into the upper 90s by midweek with low 100s along
the Rio Grande. Lows are forecast to be in the 70s throughout next
week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1219 AM CDT Fri May 30 2025

VFR flight conditions begin the period but a storm complex across
Central and West Texas will advance southeastward with potential
impacts overnight through early morning at the area terminals.
This thunderstorm activity could impact the terminals between 09Z
and 15Z. Some showers could precede or linger behind the complex
for a couple of hours. Gusty winds, frequent lightning, heavy
rainfall, and small hail could be associated with activity. Winds
turn northerly behind the front and bring MVFR ceilings through
mid to late morning at KAUS and KSAT. Ceilings lift into and
through the afternoon to VFR levels. Winds decrease in speed and
become variable into Friday night.

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              86  69  89  69 /  30  10  10   0
Austin Bergstrom Intl Airport  86  68  88  68 /  30  10  10   0
New Braunfels Muni Airport     88  69  89  70 /  40  10  10  10
Burnet Muni Airport            82  66  87  69 /  30  10  10   0
Del Rio Intl Airport           88  73  91  74 /  50  30  20  10
Georgetown Muni Airport        82  66  88  68 /  30  10  10   0
Hondo Muni Airport             89  71  89  70 /  40  20  20  10
San Marcos Muni Airport        87  68  89  68 /  40  10  10   0
La Grange - Fayette Regional   87  70  88  69 /  40  10  10   0
San Antonio Intl Airport       88  71  89  72 /  40  10  10  10
Stinson Muni Airport           90  72  90  73 /  40  10  10  10

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              86  69  89  69 /  30  10  10   0
Austin Bergstrom Intl Airport  86  68  88  68 /  30  10  10   0
New Braunfels Muni Airport     88  69  89  70 /  40  10  10  10
Burnet Muni Airport            82  66  87  69 /  30  10  10   0
Del Rio Intl Airport           88  73  91  74 /  50  30  20  10
Georgetown Muni Airport        82  66  88  68 /  30  10  10   0
Hondo Muni Airport             89  71  89  70 /  40  20  20  10
San Marcos Muni Airport        87  68  89  68 /  40  10  10   0
La Grange - Fayette Regional   87  70  88  69 /  40  10  10   0
San Antonio Intl Airport       88  71  89  72 /  40  10  10  10
Stinson Muni Airport           90  72  90  73 /  40  10  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...Brady
Long-Term...Tran
Aviation...Brady

In the hours before

Special weather statement, May 30, 2:07 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Austin/San Antonio TX
207 AM CDT Fri May 30 2025

TXZ202-203-300730-
Uvalde TX-Kinney TX-
207 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of southeastern Kinney
and central Uvalde Counties through 230 AM CDT...

At 206 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Anacacho to near Knippa. Movement was
north at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Uvalde, Brackettville, Spofford, Knippa, Laguna, Blewett, Concan,
Uvalde Estates, Dabney, Cline, Anacacho, Turkey Mountain, and Fort
Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2936 10048 2955 9950 2913 9956 2909 10044
TIME...MOT...LOC 0706Z 185DEG 10KT 2922 10032 2931 9968

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CP
Special weather statement, May 30, 2:33 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
233 AM CDT Fri May 30 2025

TXZ202-203-217-218-300830-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
233 AM CDT Fri May 30 2025

...A strong thunderstorm will impact portions of southeastern Kinney,
northeastern Maverick, Uvalde and northwestern Zavala Counties
through 330 AM CDT...

At 232 AM CDT, Doppler radar was tracking a strong thunderstorm near
Anacacho, or near Spofford. This storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Uvalde, Brackettville, Spofford, Sabinal, Knippa, Laguna, Blewett,
Concan, Uvalde Estates, Dabney, Cline, Anacacho, Alamo Village,
Laughlin AFB Aux Field, Turkey Mountain, and Fort Clark Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2941 10050 2957 9941 2910 9941 2899 10050
TIME...MOT...LOC 0732Z 003DEG 2KT 2914 10033

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Brady/Tran
Special weather statement, May 30, 2:35 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
235 AM CDT Fri May 30 2025

TXZ183>187-202>204-300830-
Uvalde TX-Kerr TX-Kinney TX-Medina TX-Val Verde TX-Edwards TX-
Real TX-Bandera TX-
235 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of northwestern Medina,
western Bandera, west central Kerr, northern Kinney, northern Uvalde,
southwestern Edwards, southern Val Verde and Real Counties through
330 AM CDT...

At 235 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Seminole Canyon State Park to near Lost
Maples State Natural Area. Movement was southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Rocksprings, Comstock, Leakey, Tarpley, Vanderpool, Loma
Alta, Camp Wood, Lake View, Tuff, Concan, Shumla, Reagan Wells, Alamo
Village, Carta Valley, Cienegas Terrace, Black Brush Point, Seminole
Canyon State Park, Amanda, and Box Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3006 9959 2953 9903 2933 10093 2937 10101
      2946 10106 2947 10115 2952 10118 2953 10126
      2962 10125 2963 10126 2957 10129 2959 10131
      2965 10130 2965 10136 2975 10142 2977 10140
      2975 10144 2979 10147 2977 10151 2997 10166
TIME...MOT...LOC 0735Z 314DEG 28KT 2970 10139 2983 9953

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Brady/Tran
Special weather statement, May 30, 2:45 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
245 AM CDT Fri May 30 2025

TXZ171>173-186>192-300845-
Blanco TX-Gillespie TX-Williamson TX-Kerr TX-Llano TX-Hays TX-
Bandera TX-Kendall TX-Burnet TX-Travis TX-
245 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of central Bandera,
western Williamson, Kerr, northwestern Hays, northwestern Travis,
Blanco, Gillespie, southeastern Llano, Kendall and Burnet Counties
through 345 AM CDT...

At 244 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Joppa to 8 miles east of Lost Maples State
Natural Area. Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cedar Park, Georgetown, Medina, Kerrville, Boerne, Fredericksburg,
Burnet, Marble Falls, Kingsland, Llano, Comfort, Blanco, Bertram,
Bandera, Round Mountain, Serenada, Buchanan Dam, Leander,
Gainesville, and Lago Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3094 9785 3091 9783 3087 9763 3079 9742
      2962 9908 2962 9914 3006 9959 3050 9901
      3050 9897 3053 9897 3098 9836
TIME...MOT...LOC 0744Z 269DEG 30KT 3081 9804 2983 9945

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Brady/Tran
Special weather statement, May 30, 3:29 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
329 AM CDT Fri May 30 2025

TXZ172-173-186>192-204>206-300915-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Williamson TX-Kerr TX-
Medina TX-Hays TX-Bandera TX-Kendall TX-Burnet TX-Travis TX-
329 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of northeastern Medina,
eastern Bandera, Williamson, southeastern Kerr, Hays, Travis, Blanco,
southeastern Gillespie, Kendall, southeastern Burnet, Bexar and Comal
Counties through 415 AM CDT...

At 329 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mico to near Georgetown Dam. Movement was
east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
San Antonio, Austin, Round Rock, New Braunfels, Cedar Park,
Georgetown, San Marcos, Pflugerville, Schertz, Kyle, Converse,
Universal City, Taylor, Live Oak, Buda, Boerne, Selma, Elgin, Marble
Falls, and Dripping Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3066 9724 3046 9716 3040 9733 3042 9737
      3020 9750 2986 9790 2986 9788 2968 9810
      2959 9831 2953 9822 2928 9849 2962 9928
      3083 9801
TIME...MOT...LOC 0829Z 284DEG 29KT 2957 9900 3067 9778

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Brady/Tran
Special weather statement, May 30, 3:32 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
332 AM CDT Fri May 30 2025

TXZ183-187-202>205-217>220-300915-
Frio TX-Maverick TX-Atascosa TX-Bexar TX-Uvalde TX-Kinney TX-
Medina TX-Val Verde TX-Bandera TX-Zavala TX-
332 AM CDT Fri May 30 2025

...Strong thunderstorms will impact portions of Medina, southwestern
Bandera, Kinney, northern Maverick, Uvalde, northern Zavala,
northwestern Frio, southeastern Val Verde, northwestern Atascosa and
southwestern Bexar Counties through 415 AM CDT...

At 332 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles north of Quemado to near Quihi.
Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Eagle Pass, Uvalde, Hondo, Devine, Castroville,
Brackettville, Spofford, Quemado, La Pryor, Batesville, Lytle,
Somerset, Sabinal, Natalia, Lacoste, Moore, Laguna, D'Hanis, and
Concan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2872 10051 2882 10055 2883 10058 2889 10059
      2890 10063 2894 10065 2910 10067 2917 10078
      2920 10077 2924 10079 2928 10088 2939 10095
      2963 9971 2963 9960 2965 9960 2968 9942
      2921 9833
TIME...MOT...LOC 0832Z 323DEG 26KT 2914 10071 2944 9900

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Brady/Tran

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 1:27 AM CDTSpecial Weather StatementEWXBurnet, Gillespie, Llano63 min
May 30, 1:42 AM CDTSpecial Weather StatementEWXEdwards, Real, Val Verde48 min
May 30, 1:52 AM CDTSpecial Weather StatementEWXBurnet, Gillespie, Kerr, Llano53 min
May 30, 1:54 AM CDTSpecial Weather StatementEWXBurnet, Gillespie, Kerr, Llano36 min
May 30, 1:55 AM CDTSpecial Weather StatementEWXVal Verde35 min
May 30, 2:07 AM CDTSpecial Weather StatementEWXKinney, Uvalde23 min
May 30, 2:13 AM CDTSevere Thunderstorm WarningEWXVal Verde14 min
May 30, 2:33 AM CDTSpecial Weather StatementEWXKinney, Uvalde57 min
May 30, 2:34 AM CDTAreal Flood AdvisoryEWXEdwards, Real, Val Verde3 hr
May 30, 2:35 AM CDTSpecial Weather StatementEWXEdwards, Real, Val Verde55 min
May 30, 2:37 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Llano3 hr
May 30, 2:45 AM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 1 more60 min
May 30, 2:55 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick50 min
May 30, 3:19 AM CDTAreal Flood AdvisoryEWXKinney, Real, Uvalde3 hr
May 30, 3:29 AM CDTSpecial Weather StatementEWXBexar, Blanco, Comal, Hays, Kendall, Travis and 1 more46 min
May 30, 3:32 AM CDTSpecial Weather StatementEWXKinney, Medina, Uvalde43 min
May 30, 3:52 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala38 min
May 30, 3:56 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Hays, Travis, Williamson4 hr
May 30, 4:14 AM CDTSpecial Weather StatementEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more46 min
May 30, 4:16 AM CDTSpecial Weather StatementEWXAtascosa, Frio, Maverick, Medina, Uvalde, Zavala44 min
May 30, 4:29 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Guadalupe, Medina, Uvalde4 hr
May 30, 4:32 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 30, 5:00 AM CDTSpecial Weather StatementEWXAtascosa, Dimmit, Frio, Maverick, Zavala60 min
May 30, 5:36 AM CDTFlash Flood Warning Considerable damage threatEWXBexar4 hr
May 30, 5:52 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe, Wilson3 hr
May 30, 5:59 AM CDTSpecial Weather StatementEWXAtascosa, Dimmit, Frio31 min
May 30, 6:19 AM CDTAreal Flood AdvisoryEWXAtascosa, Dimmit, Frio, Maverick, Medina, Zavala5 hr

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.